# SDR 9608821146

- Difficulty date: April 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N146US
- Make and model: Doug DC-10-40
- Aircraft serial: 46755
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Header
- Condition: Cracked
- Location: Fs 938
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK, FOUND A .75 INCH CRACK IN THE FORWARD CARGO DOOR CUTOUT UPPER HEADER FS 938.  REPAIRED HEADER (P/N ADA0217) PER EA 11-103925.
